# SDR DL72S980775

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR CHORD DOULBER CRACKED TWO PLACES 34 FROM I/B END OF NR 3 MIDFLAP.  REPLACED DOULBER PER BOEING M/M 57-52-0 FIG 802. .
